# SDR SWIA2021090760778

- Difficulty date: June 16, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Pcu Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILERON I/B PCU LOWER ATTACHING HARDWARE IS CORRODED     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED RH SPOILERON I/B PCU LOWER ATTACHING HARDWARE IAW CRJ-200 AMM 27-62-01-000/400-801
